Research Repository

H-infinity control of switched linear discrete-time systems with polytopic uncertainties

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2006) H-infinity control of switched linear discrete-time systems with polytopic uncertainties. Optimal Control Applications and Methods, 27 (5). pp. 273-291. ISSN 0143-2087

Full text for this resource is not available from the Research Repository.


In this paper, the problem of designing H∞ state-feedback controllers for switched linear discrete-time systems with polytopic uncertainties is investigated. Two approaches on designing robust and parameter-dependent H∞ controllers are proposed and the existence conditions of the desired controllers are derived and formulated in terms of a set of linear matrix inequalities. By solving the corresponding convex optimization problem, the desired controllers are obtained, respectively, and different optimal H∞ noise-attenuation level bounds of corresponding closed-loop systems are given as well. The designed controllers have their own advantages and disadvantages regarding the conservatism and realization complexity. An illustrative example emerging in networked control systems (NCS) and numerical simulations are presented to show the applicability and effectiveness of the obtained theoretic results

Item Type: Article
Uncontrolled Keywords: ResPubID18816, switched linear systems, polytopic uncertainties, H∞ control, linear matrix inequalities
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 01 May 2012 01:53
Last Modified: 01 May 2012 01:53
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar